Discover Research Beta

Browse peer-reviewed articles from Medwin Publishers' open access journals.

Clear Filters

Showing 1–2 of 2 articles

"Alatas ET" ×
CDOAJ Case Report Dec 31, 2024
Pazopanib Induced Hand-Foot Skin Reaction
Ozdemir H, Pektas SD*, Alatas ET, Celik SY and Bat B

Hand-foot syndrome, also known as palmoplantar erythrodysesthesia, palmar-plantar erythema, toxic erythema of the palms and soles, or Burgdorf syndrome, is a common skin reaction …

Pazopanib Hand-Foot Skin Reaction Drug Side Effects
CDOAJ Case Report May 10, 2022
A Case with Photodistributed Erythema Multiforme
Chakmakchi A, Pektas SD*, Alatas ET, Tasli ML, Abul B, Aydogdu CT, Muslu I and Uncel M

Erythema multiforme is a type IV hypersensitivity reaction characterized by acute onset erythematous edematous target like papules and plaques. It has been associated with infecti…

Hypersensitivity reaction Erythema Multiforme Papules